Join TSR now for chat about life, relationships, fashion and more…Sign up now

What could this be? Misscarriage? Watch

    • #1
    • Thread Starter
    #1

    Hello
    I am currently on the implant and I am also taking Cerazette too.
    For a few weeks I have had on off spotting that was pink in colour, and then brown and red too. It was kind of stretchy.
    For the past couple of days I have had a few bloody clots pass out with brownish discharge, and very mild stomach cramps. I have just been the toilet and this grey hard thing was on the toilet paper, it was about 1cm and shaped like a teapdrop/pear.

    What could this be? I have looked it up online and misscarriage has popped, do you think it could be? Or could it just be the contraception that I am on?
    Any comments would be appreciated!
    Offline

    0
    Heya

    I'm not a doctor so can't say what it is. But I would strongly suggest seeing a doctor or gp.
    • PS Helper
    • PS Reviewer
    Offline

    1
    ReputationRep:
    I'm not a doctor either but that sounds quite worrying so all I can suggest is you see your GP ASAP.
    Offline

    0
    ReputationRep:
    It's most likely because you're still taking the pill. Why would you do that, so much hormones. You're killing yourself :/


    This was posted from The Student Room's iPhone/iPad App
    Offline

    19
    ReputationRep:
    (Original post by Martyna156)
    It's most likely because you're still taking the pill. Why would you do that, so much hormones. You're killing yourself :/


    This was posted from The Student Room's iPhone/iPad App
    The doctor will usually advise you go on the pill whilst on the implant if you're bleeding a lot, it's quite normal

    To OP, I'd go see the doc just to check up on it, it may be nothing but it would be best to make sure.


    Posted from TSR Mobile
    Offline

    1
    ReputationRep:
    On the implant and pill, the chance of pregnancy are ridiculously low. I'd say it's just the contraception. I get weird stuff like that too on the pill.
    Offline

    2
    ReputationRep:
    (Original post by Martyna156)
    It's most likely because you're still taking the pill. Why would you do that, so much hormones. You're killing yourself :/


    This was posted from The Student Room's iPhone/iPad App
    Already said but yeah, I want put on microgynon when on the implant to see if it would stop the constant bleeding. She isn't killing herself - if it wasn't safe, doctors wouldn't do it.


    To the OP, I would definitely go to your doctor. That sounds really weird. I mean, I was on the implant and pill at the same time for at least 5 months, and I never had anything like that! (the grey thing...) Doesn't really sound like a miscarriage from what I know though. And you're very unlucky if it is, with the contraception you're using!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 20, 2013
Poll
If you won £30,000, which of these would you spend it on?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.